# SDR QXEA2025061100259

- Difficulty date: June 11, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 20,603 hours, 13,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17066349001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT CORRODED AT FRAME 76.  BLENDED OUT SUPPORT IAW E175 SRM 53-23-04. REMOVED MATERIAL WITHIN LIMITS.
